# SDR IPXA2025012681763

- Difficulty date: January 8, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 10 BELOW FLIGHT DECK IN AVIONICS BAY HAS A CRACKED FLOOR SUPPORT BRACKET ON R/H SIDE. DOT 60-001.  VERIFIED INSTALLATION OF  NEW FLOOR SUPPORT BRACKET WITH FASTENERS P/N HL10VF5-2, BATCH 0004262584 AND P/N NSA5075-5, BATCH 0004178418 IAW A300-600 SRM 51-40-21.
